# SDR AU510001673

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 190
- Part time: 10,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CLEATS AND STRINGERS CRACKED AND CORRODED IN THE FOLLOWING AREAS, CLEAT AT LOWER LONGERON LT SIDE CRACKED AT FRAME ATTACHMENT FS 216.125 2 LT SIDE STRINGER CORRODED ON END AT FS 190.6 3.  CLEAT AT STRINGER 6 LT HAS RIVETS MISSING AT FS 227.
